# SDR SWIA2025101300927

- Difficulty date: September 27, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10218
- Aircraft time: 45,216 hours, 33,113 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR FIXED REAR DOOR IS NOT FULLY SECURED AND IS MAKING CONTACT WITH REAR TORQUE LINK SCISSORS. LOUD THUD FELT AND HEARD WHEN EXTENDING LANDING GEAR ON APPROACH.   (FLIGHT 5237)  UPON INSPECTION FOUND DAMAGE TO THE AFT NLG DOOR AS WELL AS DAMAGE TO NLG GEAR BAY SURROUNDING SKIN BETWEEN FS228.42 AND FS235. COMPLIED WITH PERMENANT REPAIR OF DAMAGE TO NLG GEAR BAY SURROUNDING SKIN BETWEEN FS228.42 AND FS235 PER REO 670-53-11-2189. SEE CP 30991136 FOR INSTALLATION OF NEW AFT NLG DOOR.
